Translator Disclaimer
2002 The configuration space integral for links in $\mathbb R^3$
Sylvain Poirier
Algebr. Geom. Topol. 2(2): 1001-1050 (2002). DOI: 10.2140/agt.2002.2.1001

Abstract

The perturbative expression of Chern–Simons theory for links in Euclidean 3–space is a linear combination of integrals on configuration spaces. This has successively been studied by Guadagnini, Martellini and Mintchev, Bar-Natan, Kontsevich, Bott and Taubes, D. Thurston, Altschuler and Freidel, Yang and others. We give a self-contained version of this study with a new choice of compactification, and we formulate a rationality result.

Citation

Download Citation

Sylvain Poirier. "The configuration space integral for links in $\mathbb R^3$." Algebr. Geom. Topol. 2 (2) 1001 - 1050, 2002. https://doi.org/10.2140/agt.2002.2.1001

Information

Received: 30 November 2002; Revised: 15 July 2002; Accepted: 21 July 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1024.57015
MathSciNet: MR1936978
Digital Object Identifier: 10.2140/agt.2002.2.1001

Subjects:
Primary: 57M25
Secondary: 57J28

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.2 • No. 2 • 2002
MSP
Back to Top